SciELO - Scientific Electronic Library Online

 
vol.49 número1On the Notion of Bandlimitedness and its GeneralizationsThe -homology of representations índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Bookmark


Revista de la Unión Matemática Argentina

versión On-line ISSN 1669-9637

Resumen

CELANI, Sergio Arturo. Saturated neighbourhood models of Monotonic Modal Logics. Rev. Unión Mat. Argent. [online]. 2008, vol.49, n.1, pp. 111-121. ISSN 1669-9637.

In this paper we shall introduce the notions of point-closed, point-compact, and m-saturated monotonic neighbourhood models. We will give some characterizations, and we will prove that the ultrafilter extension and the valuation extension of a model are m-saturated.

Palabras llave : monotonic modal logic; neighbourhood frames and models; m-saturated models; ultrafilter extension; valuation extension.

        · texto en Inglés     · pdf en Inglés